# SDR TSAA9757088

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, EXFOLIATION CORROSION FOUND ON RIGHT WING LEADING EDGE OUTBOARD OF NR 5 SLAT ACTUATOR. REPAIRED PER ECO NR 1803 R3-WING FRONT SPAR LOWER CHORD FORWARD HORIZONTAL FLANGE LOWER SURFACE CORROSION REPAIR.  AIRCRAFT RETURNED TO SERVICE.  (M)
